# SDR L5YA2024100400001

- Difficulty date: September 28, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N415P
- Make and model: Cessna 525B
- Aircraft serial: 525B0109
- Aircraft time: 6,847 hours, 5,193 cycles
- Engine: Wilint FJ443A
- Engine time: 6,471 hours, 4,954 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: APTE304A200G
- Part serial: 72245278
- Condition: False Indication
- Location: Zone 400
- Part time: 6,847 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT TAKE OFF PILOT REPORTED R/H ENGINE HAD ERRATIC OIL PRESSURE AIRCRAFT DIVERTED TO KSAN . TROUBLESHOT R/H ENGINE TO FAULTY OIL PRESSURE TRANSMITTER P/N: APTE-304A-200G S/N: 7224-5-278 UNIT HAD BEEN ON AIRCRAFT SINCE  AIRCRAFT CERTIFICATION DATE 9/29/2006 6846.9 HOURS INSTALLED NEW PART P/N: ATPE-304A-200G S/N: 8955-10-81. WORK PERFORMED WITH REFERENCE TO  TEXTRON MAINTENANCE MANUAL  525B 79-30-00
